# SDR FDEA202404090452

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 63,091 hours, 23,199 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH WHEN SELECTING FLAPS 25 RECEIVED A TE  FLAP DISAGREE MESSAGE. DISCONTINUED APPROACH AND  COMPLIED WITH THE QRH. MESSAGE CLEARED. LANDED  FLAPS 20.    PER FIM 27-51 FAULT TREE 805, PERFORMED BITE PROCEDURE ON FSEU 1 & 2, ON FSEU 1 FOUND FLAP DISAGREE FAULT CODE 305, INTERMITTENT  (AIR). NO FAULTS FOUND ON FSEU #2. PER FIM 27-51 FAULT TREE    808 FIGURE 105, INSPECTED ALL FLAP TRANSMISSIONS OVERLOAD INDICATORS, FOUND RIGHT WING INBOARD FLAP TRANSMISSION OVERLOAD INDICATOR EXTENDED. DRAINED, SERVICED AND LUBED RIGHT INNER FLAP TRANSMISSION. PER 757 MM 12-21-09-3, RESET OVERLOAD INDICATOR AND CYCLED FLAPS SEVERAL TIMES WITH NO FAULTS NOTED.  A/C OK FOR SERVICE.
